Seguir
Cristóbal González
Cristóbal González
Dirección de correo verificada de uma.es
Título
Citado por
Citado por
Año
Set-contractive mappings and difference equations in Banach spaces
C González, A Jiménez-Melado
Computers & Mathematics with Applications 45 (6-9), 1235-1243, 2003
192003
A Mönch type fixed point theorem under the interior condition
C González, A Jiménez-Melado, E Llorens-Fuster
Journal of Mathematical Analysis and Applications 352 (2), 816-821, 2009
172009
Inner functions in Lipschitz, Besov, and Sobolev spaces
D Girela, C González, M Jevtić
Abstract and Applied Analysis 2011, 1-26, 2011
142011
Some results on mean Lipschitz spaces of analytic functions
D Girela, C González
The Rocky Mountain Journal of Mathematics, 901-922, 2000
122000
Mean growth of the derivative of infinite Blaschke products
D Girela, C González
Complex Variables Theory Appl. 45 (1), 1--10, 2001
102001
An application of Krasnoselskii fixed point theorem to the asymptotic behavior of solutions of difference equations in Banach spaces
C Gonzalez, A Jimenez-Melado
Journal of mathematical analysis and applications 247 (1), 290-299, 2000
102000
Multiplication and division by inner functions in the space of Bloch functions
D Girela, C González, J Peláez
Proceedings of the American Mathematical Society 134 (5), 1309-1314, 2006
82006
Asymptotic behavior of solutions of difference equations in Banach spaces
C González, A Jiménez-Melado
Proceedings of the American Mathematical Society 128 (6), 1743-1749, 2000
72000
Toeplitz operators and division by inner functions
D Girela, C González, JÁ Peláez
Proceedings of the First Advanced Course in Operator Theory and Complex …, 2006
62006
Univalent functions in Hardy spaces in terms of the growth of arc-length
C González, JÁ Peláez
Journal of Geometric Analysis 19, 755-771, 2009
52009
Existence of monotonic asymptotically constant solutions for second order differential equations
COB GonzALez, A Jimenez-Melado
Glasgow Mathematical Journal 49 (3), 515-523, 2007
42007
Existence and estimate of solutions of some nonlinear Volterra difference equations in Hilbert spaces
C González, A Jiménez-Melado, M Lorente
Journal of Mathematical Analysis and Applications 305 (1), 63-71, 2005
32005
Asymptotic behavior of solutions to an integral equation underlying a second-order differential equation
C González, A Jiménez-Melado
Nonlinear Analysis: Theory, Methods & Applications 70 (2), 822-829, 2009
22009
On the growth of the derivative of functions
C González, MA Márquez
Ann. Univ. Mariae Curie-Sklodowska Sect. A 55, 23--38, 2001
22001
Integral means inequalities, convolution, and univalent functions
D Girela, C González
Journal of Function Spaces 2019 (1), 7817353, 2019
12019
Division by inner functions
C Girela, Daniel, González
3rd International ISAAC Congress, 2001, Berlin, published in "Progress in …, 2003
1*2003
Locally Lipschitz mappings and asymptotic behavior of solutions of difference equations in Banach spaces
C González, A Jiménez-Melado
Demonstratio Math. 34 (3), 635--640, 2001
12001
Differential inequalities associated with weighted symmetrization processes on the real line
C González
Journal d’Analyse Mathématique 82 (1), 21-54, 2000
12000
Differential inequalities associated with weighted symmetrization processes on the real line
C Gonzalez
Washington University in St. Louis, 1996
11996
Research Article Integral Means Inequalities, Convolution, and Univalent Functions
D Girela, C González
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20